# SDR SWAA2024041874346

- Difficulty date: April 13, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 64,630 hours, 35,247 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Start Vlv Duct
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE STARTER VALVE DUCT SUPPORT BRACKET IS CRACKED AT 9 O'CLOCK POSITION.<[01] REMOVED AND REPLACED STARTER DUCT SUPPORT BRACKET AT #2 ENGINE 9 O'CLOCK POSITION (STARTER DUCT NOT DISCONNECTED). REF: B-737NG AMM 20-50-11-910-801 AND POWERPLANT BUILDUP MANUAL 71-00-02. TORQUE WRENCH B/C 175284 DUE 06-JUL-24.;[02] VERIFIED STEP 1.
